# SDR ASAA2025011955351

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEC 43 LAP SEAM STA 500D STR 14L HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A REPAIR ON FUSELAGE SKIN P/N 143A3212-20 AT STGR 14L LAP JOINT BTW STA 500D AND STA 500E IAW EA#800-53EA-28115 REV 00 SRXR430X.
